Alert archive / Tennessee / Flash Flood Warnings in 2000
Flash Flood Warning 35, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Aug 1, 2000, 1:21 PM CDT for Montgomery County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2000, 1:21 PM CDT (18:21 UTC)
- Expired
- Aug 1, 2000, 4:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
County Montgomery County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KOHX 011825 FFWOHX TNC125-012115- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 121 PM CDT TUE AUG 1 2000 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN MONTGOMERY COUNTY IN TENNESSEE * UNTIL 415 PM CDT * AT 114 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED A SERIES OF THUNDERSTORMS EXPECTED TO CONTINUE ACROSS NORTHERN MONTGOMERY COUNTY NEAR FT. CAMPBELL AND WEST OF THE CITY OF CLARKSVILLE. PORTIONS OF THIS AREA HAVE ALREADY RECEIVED MORE THAN 2 INCHES OF RAIN SINCE NOON. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS...ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND. $$ MAR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 10:00 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Aug 1, 10:00 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 AM CDT TUE AUG 1 2000
EXPECT MORNING CLOUDS TO BREAK INTO PARTLY SUNNY CONDITIONS FOR THE
AFTERNOON, WITH MORE SCTD AFTERNOON THUNDERSTORMS. THUS, DON'T EXPECT
TO MAKE ANY CONSEQUENTIAL CHANGES TO CURRENT ZFP PACKAGE.
12Z BNA RAOB STATS: LI -5, PWA 1.54, TOTAL-TOTALS 45,
K-INDEX 28
.BNA...NONE.The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:25 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 35 min |
| Jul 31, 7:37 PM CDT | Flash Flood Warning | OHX | Lawrence | 3 hr |
| Jul 31, 9:46 PM CDT | Severe Thunderstorm Warning | OHX | Franklin, Moore | 29 min |
| Aug 1, 2:51 PM CDT | Flash Flood Warning | OHX | Wayne | 3 hr |
| Aug 1, 3:06 PM CDT | Flash Flood Warning | OHX | White | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.